# SDR NACA20080008

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 39,059 hours
- Engine: Pwa R2800CB3
- Engine time: 2,510 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356993
- Part serial: S0707826
- Condition: Damaged
- Location: Nr 16
- Part time: 2,510 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO BACKFIRING.  REMOVED AND REPLACED NR 16 CYLINDER DUE TO BLOWN HEAD, REF: NAC DC-6MM SECT V PG 16 AND 16A.  OP CHECKED GOOD.
